EconPapers    
Economics at your fingertips  
 

The canonical extensive form of a game form. Part II - Representation

Peter Sudhölter and Joachim Rosenmüller
Additional contact information
Peter Sudhölter: Center for Mathematical Economics, Bielefeld University
Joachim Rosenmüller: Center for Mathematical Economics, Bielefeld University

Authors registered in the RePEc Author Service: Peter Sudhölter and Bezalel Peleg

No 257, Center for Mathematical Economics Working Papers from Center for Mathematical Economics, Bielefeld University

Date: 2017-05-10
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
https://pub.uni-bielefeld.de/download/2911270/2911271 First Version, 1996 (application/x-download)

Related works:
Journal Article: The canonical extensive form of a game form: Part II. Representation (2000) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bie:wpaper:257

Access Statistics for this paper

More papers in Center for Mathematical Economics Working Papers from Center for Mathematical Economics, Bielefeld University Contact information at EDIRC.
Bibliographic data for series maintained by Bettina Weingarten ().

 
Page updated 2025-04-03
Handle: RePEc:bie:wpaper:257